MathSciNet Relay Station
MathSciNet bibliographic data
MR1633036 (99j:14034) 14H52 (14F05 14H60 14K22 18E30 18F99)
Polishchuk, Alexander; Zaslow, Eric Categorical mirror symmetry: the elliptic curve. Adv. Theor. Math. Phys. 2 (1998), no. 2, 443–470.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement